MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ACETABULAR CUP; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. ACETABULAR CUP; HIP COMPONENT
Model Number PHA06214
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to insert aseptic loosening components not revised: profemur® preserve stem size 9 prpr0009 1621391.

Brand Name
ACETABULAR CUP
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9884532
Report Number3010536692-2020-00292
Device Sequence Number2896703
Product Code HWT
UDI-Device IdentifierM684PHA062141
UDI-PublicM684PHA062141
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA06214
Device Catalogue NumberPHA06214
Device Lot Number1650282
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date03/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR